# SDR CA120207008

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 8,058 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Tire
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE WENT FLAT UPON LANDING, INSPECTION OF TUBE INDICATES POSSIBLE RUBBER FAILURE.
